DISTRIBUTION of GALOIS GROUPS of MAXIMAL UNRAMIFIED 2-EXTENSIONS over IMAGINARY QUADRATIC FIELDS

研究成果: Article

抄録

Let be an imaginary quadratic field with . It is known that the length of the Hilbert -class field tower is at least . Gerth (On 2-class field towers for quadratic number fields with -class group of type , Glasgow Math. J. 40(1) (1998), 63-69) calculated the density of where the length of the tower is ; that is, the maximal unramified -extension is a -extension. In this paper, we shall extend this result for generalized quaternion, dihedral, and semidihedral extensions of small degrees.

本文言語English
ページ(範囲)166-187
ページ数22
ジャーナルNagoya Mathematical Journal
237
DOI
出版ステータスPublished - 2020 3 1

ASJC Scopus subject areas

  • Mathematics(all)

フィンガープリント 「DISTRIBUTION of GALOIS GROUPS of MAXIMAL UNRAMIFIED 2-EXTENSIONS over IMAGINARY QUADRATIC FIELDS」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル